# SDR ABXA20140605197

- Difficulty date: June 5, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 113T41016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE RT WING LOWER SPLICE PLATE, FOUND CORROSION ON THE TOP SIDE OF THE LOWER WING SKIN FROM APPROX LES 416 - 436.  REPAIRED RT WING LOWER SKIN PANEL NR 4 FROM WS 403 TO 431 IAW REA B657- 60924-MR.  CORRODED L2, PN 113T4101-6, SN NSN, PART NAME SKIN PANEL NR 4.  WS LOC 403 RT TO 431 RT.  ACFT WAS GNDED.
